# SDR DL72W960363

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM MV-2 ATL, LT WING INSIDE WS 656.5 FWD STRINGER NR 14 FWD ATTACH TAB CRACKED.  VIEWED WITH MIRROR TOP SURFACE OF TAB AT ATTACH HOLE.  REPAIRED PER MM 57-13-0 PG 811.
